Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




64 Publications

2019 | Preprint | IST-REx-ID: 6313   OA
Arroyo Guevara AM, Richter B, Sunohara M. Extending drawings of complete graphs into arrangements of pseudocircles.
View | Files available
 
2019 | Conference Paper | IST-REx-ID: 6647   OA
Fulek R, Gärtner B, Kupavskii A, Valtr P, Wagner U. 2019. The crossing Tverberg theorem. 35th International Symposium on Computational Geometry. SoCG 2019: Symposium on Computational Geometry, LIPIcs, vol. 129. 38:1-38:13.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 5986   OA
Lubiw A, Masárová Z, Wagner U. 2019. A Proof of the Orbit Conjecture for Flipping Edge-Labelled Triangulations. Discrete & Computational Geometry. 61(4), 880–898.
View | Files available | DOI | arXiv
 
2019 | Thesis | IST-REx-ID: 6681
Zhechev SY. 2019. Algorithmic aspects of homotopy theory and embeddability, IST Austria, 104p.
View | Files available | DOI
 
2019 | Conference Paper | IST-REx-ID: 6556   OA
Huszár K, Spreer J. 2019. 3-manifold triangulations with small treewidth. 35th International Symposium on Computational Geometry (SoCG 2019). SoCG: Symposium on Computational GeometryLeibniz International Proceedings in Informatics (LIPIcs) vol. 129. 44:1-44:20.
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6563   OA
Filakovský M, Vokřínek L. 2019. Are two given maps homotopic? An algorithmic viewpoint. Foundations of Computational Mathematics.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6638   OA
Silva A, Arroyo Guevara AM, Richter B, Lee O. 2019. Graphs with at most one crossing. Discrete Mathematics.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 5857
Fulek R, Pach J. 2019. Thrackles: An improved upper bound. Discrete Applied Mathematics. 259(4), 266–231.
View | Files available | DOI
 
2018 | Conference Paper | IST-REx-ID: 186   OA
Fulek R, Kynčl J. 2018. The ℤ2-Genus of Kuratowski minors. SoCG: Symposium on Computational Geometry, LIPIcs, vol. 99. 401–4014.
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 5790   OA
Chaplick S, Fulek R, Klavík P. 2018. Extending partial representations of circle graphs. Journal of Graph Theory.
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 6774   OA
Filakovský M, Franek P, Wagner U, Zhechev SY. 2018. Computing simplicial representatives of homotopy group elements. Journal of Applied and Computational Topology. 2(3–4), 177–231.
View | Files available | DOI
 
2018 | Conference Paper | IST-REx-ID: 5791   OA
Fulek R, Tóth CD. 2018. Crossing minimization in perturbed drawings. Graph Drawing and Network Visualization, LNCS, vol. 11282. 229–241.
View | DOI | Download (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 309   OA
Akitaya H, Fulek R, Tóth C. 2018. Recognizing weak embeddings of graphs. SODA: Symposium on Discrete Algorithms 274–292.
View | DOI | Download (ext.) | arXiv
 
2018 | Conference Paper | IST-REx-ID: 184   OA
Goaoc X, Paták P, Patakova Z, Tancer M, Wagner U. 2018. Shellability is NP-complete. SoCG: Symposium on Computational Geometry, Leibniz International Proceedings in Information, LIPIcs, vol. 99. 41:1-41:16.
View | Files available | DOI
 
2018 | Conference Paper | IST-REx-ID: 285   OA
Huszár K, Spreer J, Wagner U. 2018. On the Treewidth of Triangulated 3-Manifolds. SoCG: Symposium on Computational Geometry, LIPIcs, vol. 99. 46.
View | Files available | DOI | arXiv
 
2018 | Journal Article | IST-REx-ID: 425   OA
Matoušek J, Sedgwick E, Tancer M, Wagner U. 2018. Embeddability in the 3-Sphere is decidable. Journal of the ACM. 65(1).
View | Files available | DOI | Download (ext.)
 
2018 | Journal Article | IST-REx-ID: 742   OA
Dotterrer D, Kaufman T, Wagner U. 2018. On expansion and topological overlap. Geometriae Dedicata. 195(1), 307–317.
View | Files available | DOI
 
2018 | Conference Paper | IST-REx-ID: 185   OA
Fulek R, Kynčl J. 2018. Hanani-Tutte for approximating maps of graphs. SoCG: Symposium on Computational Geometry, Leibniz International Proceedings in Information, LIPIcs, vol. 99.
View | Files available | DOI
 
2018 | Journal Article | IST-REx-ID: 5960   OA
Rohou S, Franek P, Aubry C, Jaulin L. 2018. Proving the existence of loops in robot trajectories. The International Journal of Robotics Research. 37(12), 1500–1516.
View | DOI | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 6355   OA
Akopyan A, Avvakumov S. 2018. Any cyclic quadrilateral can be inscribed in any closed convex smooth curve. Forum of Mathematics, Sigma. 6, e7.
View | Files available | DOI | arXiv
 

Filters and Search Terms

type<>research_data

Search

Filter Publications

Display / Sort

Citation Style: IST Annual Report

Export / Embed